An example of a system of differential equations of indeterminate type
Differencialʹnye uravneniâ, Tome 34 (1998) no. 11
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_11_a20,
author = {T. V. Chekmarev},
title = {An example of a system of differential equations of indeterminate type},
journal = {Differencialʹnye uravneni\^a},
pages = {1571},
year = {1998},
volume = {34},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_11_a20/}
}
T. V. Chekmarev. An example of a system of differential equations of indeterminate type. Differencialʹnye uravneniâ, Tome 34 (1998) no. 11. http://geodesic.mathdoc.fr/item/DE_1998_34_11_a20/